Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/55719
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Change point estimators by local polynomial fits under a dependence assumption
Author: Lin, Z.
Li, D.
Chen, J.
Citation: Journal of Multivariate Analysis, 2008; 99(10):2339-2355
Publisher: Academic Press Inc
Issue Date: 2008
ISSN: 0047-259X
Statement of
Responsibility: 
Zhengyan Lin, Degui Li, Jia Chen
Keywords: α-mixing; Change point; Functional limit theorem; Local polynomial fits; Random design model
Description: Copyright © 2008 Elsevier Inc. All rights reserved.
RMID: 0020092501
DOI: 10.1016/j.jmva.2008.02.036
Appears in Collections:Economics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.